MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spark and soot occurred during a leg vessel treatment using clarity ii.Cynosure lutronic technology (clt) clinical team contacted the site to investigate the event.Clt clinical confirmed no injuries had occurred.Parameters used were within published guidelines, including icd at 10/10/10.Device evaluation was not performed since spark and soot observation is a known occurrence.Cryogen is applied to the treatment site during vascular treatment to precool the skin.The cryogen begins to vaporize from the surface of the skin shortly after contact.The laser fires onto the surface of the skin after a delay time.The spark/ignition events occur when residual cryogen vapors remaining on the skin surface interact with the high-energy 1064 nm laser fluence.Longer pre-cooling and delay times increase the likelihood of uneven vapor accumulation, thereby elevating the risk of ignition.This can be observed as a spark and can result in topical burn.To reduce the probability of reoccurrence the treatment provider was informed that vascular lesion treatments over 60 j/cm2 should utilize an icd setting of 10/10/10 per the recent update.A customer letter has since gone out to notify customers of this recommended setting update.Implementation of the updated recommended settings is intended to reduce the likelihood of reoccurrence; however, the spark and soot condition has not been fully eliminated and continues to occur.As such, the event continues to be assessed and reported as a device malfunction.The event is reportable per fda medical device reporting title 21 cfr part 803 since an observed malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key25435929
Report Number1222993-2026-00046
Device Sequence Number18689267
Product Code GEX
UDI-Device Identifier08800291820040
UDI-Public(01)08800291820040(11)250220
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
Report Date (Section F) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1110200210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/11/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/08/2026